# SDR USAA030215

- Difficulty date: October 21, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Part time: 51,167 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CHAFED .5 INCH LONG, INNER SKIN, FORWARD CARGO DOOR BETWEEN BEAM 2 AND 3, NEAR CENTER.  DAMAGE TRIMMED, DOUBLERS INSTALLED PER EA 77218 AND SRM 51-70-13.  (M)
